, Volume 106, Issue 1, pp 411-431

A unification of Knizhnik-Zamolodchikov and Dunkl operators via affine Hecke algebras

Purchase on Springer.com

$39.95 / €34.95 / £29.95*

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


Some generalizations of the Lusztig-Lascoux-Schützenberger operators for affine Hecke algebras are considered. As corollaries we obtain Lusztig's isomorphisms from affine Hecke algebras to their degenerate versions, a “natural” interpretation of the Dunkl operators and a new class of differential-difference operators generalizing Dunkl's ones and the Knizhnik-Zamolodchikov operators from the two dimensional conformal field theory.

Oblatum 20-XII-1990 & 25-III-1991